# SDR SWAA2021081995616

- Difficulty date: July 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WEB UPPER ATTACH ANGLE AT BS 520-500D LBL 24 IS CRACKED. ; / [01] VERIFIED ATTACH ANGLE TO SEAT TRACK TO BE 143A5410U9 A-TAG A58040 IAW DWG 143A5034; [02] VERIFIED STEP 1 SEAT TRACK ATTACH ANGLE C/W; [03] DRILLED UP NEW ATTACH ANGLE P/N 143A5410-9 IAW SRM 51-40-05-0G-0. AND BOEING DWG 143A5400 SHT 2 REV D.; [04] VERIFIED STEP 3 OK TO INSTALL; [05] INSTALLED ATTACH ANGLE IAW SRM 51-40-02-0G-0; AND BOEING DWG 143A5400 SHT 2 REV D.; [06] COMPLETED INSTALLATION OF ATTACH ANGLE IAW SRM 51-40-02-0G-0; AND BOEING DWG 141A5410 SHT 2 REV D. ALL STEPS 1-6 COMPLETE.; [07] VERIFIED STEP 5 AND 6; [08] AUDIT C/W
